Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Update on me
    avatar
    KittyKatJenn posted:
    Hi ladies. I have been MIA due to extreme work stuff. All done now though, so I figured I would give an update!

    I have had the worst side effects from the Met ever! I haven't really been eating beacuse if I do I have awful diarreah. I am nauseaous all the time and just don't feel good. I didn't want to call my doc because I was afraid he would take me off of it and then what? But DH told me I had to. I am dehydrated from all the bathroom trips and it jsut isn't good.

    So they took me from 2000mg to 1500mg. Hopefully the 1500 will work. I don't know if the 2000 was, but we know that 1000mg doesn't. I already feel less side effects. I was actually able to eat and not run to the bathroom last night, so that is good. I just hope that this is a good dose.
    Reply
     
    avatar
    CEB85 responded:
    I'm sorry you're having so many issues. Hopefully they've got your dosage correct so you can start moving forward.
     
    avatar
    Albrecht0529 responded:
    That does not sound like fun KittyKatJenn! Glad you are already feeling less side effects! Hope it works for you!!!!
    Me: 23 PCOS - Bicornuate uterus DH: 23 Ready to go! TTC for 9 months. Just finished a round of Clomid...hope it worked!!!
     
    avatar
    KittyKatJenn replied to Albrecht0529's response:
    It wasn't fun! But, I am already feeling better. I was actually hungry yesterday instead of forcing myself to eat! I just hope this dosage works.....
     
    avatar
    Prayforamiracle responded:
    I'm sorry the 2000mg was to much for you. Metformin is so tough. I think it took me around nine months to really tolerate my dosage. I bet if they increased it again, it would take as long to handle the increase. I'm glad you are feeling better. I thought you had abandoned me. Glad you are back!
    Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 24.
     
    avatar
    KittyKatJenn replied to Prayforamiracle's response:
    I am feeling a lot better, but it is still effecting me a bit. I just hope that this dosage will work and I won't have to go up again.

    I didn't abandon...I had a crazy couple weeks at work! Plus, all I am doing is taking the Met. No Clomid or anything. I don't have much to report really. But even if I'm not posting I'm lurking!


    Spotlight: Member Stories

    My husband and I were married April 2005. We started TTC in August of 2005 b/c we knew that due to my family history we would have difficulty conceivi...More

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.